# SDR QXEA200600965

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 264-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LEFT HAND OUTBOAD SEAT TRACK BETWEEN FRAME X264.100 AND 270.500 FRAME CLIP IS CORRODED.  REPAIRED IAW DHC-8-200 SRM 51-20-16, 51-20-00, 51-40-11 AND SRM 51-20-00.
